# SDR A6WA200360010

- Difficulty date: April 9, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 32 MLG WHEEL WELL RIGHT AFT BULKHEAD CRACKED IN TWO PLACES IN LOWER FALSE DIAPHRAGM FOR FAIRING ATTACHMENT.  PATCH TWO ABOVE AREAS PER SRM 51-71-11.  DOUBLE ROW RIVETS 2024 T3 .050 ALUM.  (M)
